# SDR DALA2023020801013

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 70,696 hours, 26,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9901581) R/R EMERGENCY LIGHT HARNESS PER AMM 33-51 AND WDM 33-51 B737. OPS CHECK GOOD.
